# SDR FDEA201502280615

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 689 hours, 25,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON RIGHT ENTRY DOOR, THE SLIDE LIGHT DOES NOT  ILLUMINATE WHEN THE DOOR IS ARMED.  RELAMPED IAW SMP, PERFORMED GIRT BAR PROXIMITY SWITCHES & MX PRACTICES IAW MM 25-66-11-02.  OK FOR SERVICE.
